# SDR SWAA2025091013319

- Difficulty date: September 10, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N7734H
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 62,075 hours, 34,286 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Condition: Faulty
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WITH FLAP 1 SELECTED FLAPS REMAINED AT 0 AND WOULD NOT EXTEND. FOLLOWED QRH. ALTERNATE FLAPS WERE USED AND PERFORMED 0 FLAP LANDING<[01] TS AND FOUND FC 27-53251 #2 SKEW IN FSEU; AHM RECORDED A 50 UNIT DIFFERENCE FOR PAIR 2/7. ACMS SHOWED ERRATIC MOTION ON #2 SKEW. REMOVED AND REPLACED #2 SKEW SENSOR REF MM 27-59-01 OPS TEST GOOD
